On the method of alternating resolvents

TitleOn the method of alternating resolvents
Publication TypeJournal Article
AuthorsBoikanyo, Oganeditse A., and Gheorghe Morosanu
Journal titleNonlinear Analysis
Year2011
Pages5147–5160
Volume74
Abstract

The work of H. Hundal (Nonlinear Anal. 57 (2004), 35-61) has revealed that the sequence generated by the method of alternating projections converges weakly, but not strongly in general. This paper seeks to design strongly convergent algorithms by means of alternating the resolvents of two maximal monotone operators, A and B, that can be used to approximate common zeroes of A and B. In particular, methods of alternating projections which generate sequences that converge strongly are obtained. A particular case of such algorithms enables one to approximate minimum values of certain convex functionals under less restrictive conditions on the regularization parameters involved.

LanguageEnglish
Notes

To Professor Dorin Ieşan on the occasion of his 70th birthday

DOI10.1080/01630563.2012.693564
Publisher linkhttp://www.tandfonline.com/doi/abs/10.1080/01630563.2012.693564
Unit: 
Department of Mathematics and its Applications
File attachment: